Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("BROWNIAN MOTION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7032

  • Page / 282

Export

Selection :

  • and

KERR EFFECT IN SOLID POLYMETHYLMETHACRYLATE AND POLYETHYLENEKIM KS; CHENG TC; COOPER DE et al.1983; JOURNAL OF APPLIED PHYSICS; ISSN 0021-8979; USA; DA. 1983; VOL. 54; NO 1; PP. 449-451; BIBL. 9 REF.Article

STRUCTURE CELLULAIRE DE LA DISTRIBUTION SPATIALE DES PARTICULES BROWNIENNESKARASEV BV.1983; ZURNAL FIZICESKOJ HIMII; ISSN 0044-4537; SUN; DA. 1983; VOL. 57; NO 2; PP. 295-297; BIBL. 10 REF.Article

ON THE EXISTENCE OF NATURAL RATE OF ESCAPE FUNCTIONS FOR INFINITE DIMENSIONAL BROWNIAN MOTIONSCOX DD.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 3; PP. 623-638; BIBL. 15 REF.Article

CORRELATIONS RESIDUELLES ET SPECTRE EN 1/OMEGA DU MOUVEMENT BROWNIENKLIMONTOVICH YU L.1981; Z. EKSP. TEOR. FIZ.; ISSN 0044-4510; SUN; DA. 1981; VOL. 80; NO 6; PP. 2243-2249; ABS. ENG; BIBL. 12 REF.Article

BROWNIAN MOTION PARAMETRIZED WITH METRIC SPACE OF CONSTANT CURVATURETAKENAKA S; KUBO I; URAKAWA H et al.1981; NAGOYA MATH. J.; ISSN 0027-7630; JPN; DA. 1981-06; VOL. 82; PP. 131-140; BIBL. 14 REF.Article

HOELDER CONDITION FOR THE LOCAL TIME OF THE BROWNIAN SHEETADLER RJ.1980; INDIANA UNIV. MATH. J.; ISSN 0022-2518; USA; DA. 1980; VOL. 29; NO 5; PP. 793-798; BIBL. 11 REF.Article

THE 3-DIMENSIONAL BESSEL PROCESS AND BROWNIAN MOTIONSALMINEN P.1980; ACTA ACAD. ABO., B; ISSN 0001-5105; FIN; DA. 1980; VOL. 40; NO 7; 8 P.; BIBL. 3 REF.Serial Issue

ON THE EFFECTS OF ELECTRIC CHARGES ON THE SCAVENGING OF AEROSOL PARTICLES BY CLOUDS AND SMALL RAINDROPSWANG PK; GROVER SN; PRUPPACHER HR et al.1978; J. ATMOSPH. SCI.; AUS; DA. 1978; VOL. 35; NO 9; PP. 1735-1743; BIBL. 17 REF.Article

GIRTANOV TYPE FORMULA FOR A LIE GROUP VALUED BROWNIAN MOTIONKARANDIKAR RL.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 986; PP. 198-204; BIBL. 5 REF.Conference Paper

ONE-DIMENSIONAL AROMATIC CRYSTAL IN SOLUTION. I: SYNTHESIS, CONFORMATION, AND SPECTROSCOPIC PROPERTIES OF POLY(L-L-NAPHTHYLALANINE)SISIDO M; EGUSA S; IMANISHI Y et al.1983; JOURNAL OF THE AMERICAN CHEMICAL SOCIETY; ISSN 0002-7863; USA; DA. 1983; VOL. 105; NO 4; PP. 1041-1049; BIBL. 59 REF.Article

ORDERED STRUCTURE IN DILUTE SOLUTIONS OF POLY-L-LYSINE AS STUDIED BY SMALL-ANGLE X-RAY SCATTERINGISE N; OKUBO T; YAMAMOTO K et al.1983; JOURNAL OF CHEMICAL PHYSICS; ISSN 0021-9606; USA; DA. 1983; VOL. 78; NO 1; PP. 541-545; BIBL. 28 REF.Article

THE TWO-PARAMETER BROWNIAN BRIDGE: KOLMOGOROV INEQUALITIES AND UPPER AND LOWER BOUNDS FOR THE DISTRIBUTION OF THE MAXIMUMCABANA EM; WSCHEBOR M.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 2; PP. 289-302; BIBL. 11 REF.Article

FIRST EXIT DENSITIES OF BROWNIAN MOTION THROUGH ONE-SIDED MOVING BOUNDARIESJENNEN C; LERCHE HR.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 55; NO 2; PP. 133-148; BIBL. 7 REF.Article

RHEOLOGIE DE L'HUMEUR AQUEUSEYAGUCHI S; KAWAI K; KIZAKI H et al.1981; NIHON GENKA GAKKEI ZASSHI; ISSN 0029-0203; JPN; DA. 1981; VOL. 85; NO 9; PP. 1273-1278; ABS. ENG; BIBL. 16 REF.Article

ERGODIC PROPERTIES OF BROWNIAN MOTIONUGBEBOR OO.1980; PROC. EDINB. MATH. SCO.; ISSN 0013-0915; GBR; DA. 1980; VOL. 23; NO 3; PP. 331-340; BIBL. 10 REF.Article

AN INDEPENDENCE PROPERTY OF BROWNIAN MOTION WITH DRIFTWENDEL JG.1980; ANN. PROBAB.; USA; DA. 1980; VOL. 8; NO 3; PP. 600-601; BIBL. 4 REF.Article

THE EXACT HAUSDORFF MEASURE OF IRREGULARITY POINTS FOR A BROWNIAN PATH.KONO N.1977; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1977; VOL. 40; NO 4; PP. 257-282; BIBL. 7 REF.Article

UNE DECOMPOSITION MULTIPLICATIVE DE LA VALEUR ABSOLUE D'UN MOUVEMENT BROWNIENYOEURP C.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 920; PP. 234-237; BIBL. 3 REF.Article

ON THE ASYMPTOTIC BEHAVIOUR OF SAMPLE SPACINGSHAWKES J.1981; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1981; VOL. 90; NO 2; PP. 293-303; BIBL. 12 REF.Article

ON THE DISTRIBUTION OF MULTIDIMENSIONAL REFLECTED BROWNIAN MOTIONHARRISON JM; REIMAN MI.1981; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1981; VOL. 41; NO 2; PP. 345-361; BIBL. 16 REF.Article

CONTOURS OF BROWNIAN PROCESSES WITH SEVERAL-DIMENSIONAL TIMESKENDALL WS.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 52; NO 3; PP. 267-276; BIBL. 12 REF.Article

THE UNIFORM DIMENSION OF THE LEVEL SETS OF A BROWNIAN SHEET.ADLER RJ.1978; ANN. PROBAB.; USA; DA. 1978; VOL. 6; NO 3; PP. 509-515; BIBL. 10 REF.Article

ON PROJECTIVE INVARIANCE OF MULTI-PARAMETER BROWNIAN MOTION.TAKENAKA S.1977; NAGOYA MATH. J.; JAP.; DA. 1977; VOL. 67; PP. 69-120; BIBL. 16 REF.Article

THE PROPORTION OF BROWNIAN SOJOURN OUTSIDE A MOVING BOUNDARYUCHIYAMA K.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 1; PP. 220-233; BIBL. 7 REF.Article

SUR UNE INEGALITE DE STEINMEYER PA.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 920; PP. 151-152Article

  • Page / 282